EconPapers    
Economics at your fingertips  
 

Stochastic frontier models with random coefficients

Efthymios Mike Tsionas ()

Journal of Applied Econometrics, 2002, vol. 17, issue 2, pages 127-147

Abstract: The paper proposes a stochastic frontier model with random coefficients to separate technical inefficiency from technological differences across firms, and free the frontier model from the restrictive assumption that all firms must share exactly the same technological possibilities. Inference procedures for the new model are developed based on Bayesian techniques, and computations are performed using Gibbs sampling with data augmentation to allow finite-sample inference for underlying parameters and latent efficiencies. An empirical example illustrates the procedure. Copyright © 2002 John Wiley & Sons, Ltd.

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (60) Track citations by RSS feed

Downloads: (external link)
http://qed.econ.queensu.ca:80/jae/2002-v17.2/ Supporting data files and programs (text/html)

Related works:
Working Paper: Stochastic Frontier Models with Random Coefficients (2001)
Working Paper: Stochastic Frontier Models with Random Coefficients (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:jae:japmet:v:17:y:2002:i:2:p:127-147

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by Hashem Pesaran M.

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2014-12-05
Handle: RePEc:jae:japmet:v:17:y:2002:i:2:p:127-147